# SDR REXA2012111101674

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 27,063 hours, 24,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 4060 MEM TO CLE DIVERTED TO EVV BECAUSE AT FL250 RECEIVED NLG DOOR WARNING MESSAGE.  AFTER FOLLOWING QRH AND SELECTED GEAR DOWN THE MESSAGE BECAME INTERMITTENT.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  RE-ADJUSTED NOSE DOOR SENSOR PC18GA IAW AMM 32-61-05 TO .040".  OPS CHECK GOOD AT THIS TIME 32-61-05.  NO GEAR DISAGREE WAS EVER POSTED.
